Alert archive / Washington / River Flood Warnings in 2020

River Flood Warning 5, NWS Spokane, WA

May 19, 2020Okanogan County, Washington

NWS Spokane, WA issued this river flood warning at May 19, 2020, 10:19 AM PDT for Okanogan County, Washington. It took effect at May 20, 2020, 3:00 AM PDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2020, 10:19 AM PDT (17:19 UTC)
In effect from
May 20, 2020, 3:00 AM PDT
Expired
May 22, 2020, 2:00 PM PDT
In force
59 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon

County Okanogan County, WA

The radar

The Spokane radar (KOTX), 177 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Okanogan River near Tonasket (TONW1). The gauge peaked at 15.09 ft at May 20, 2020, 9:00 AM PDT.

actionminormoderatemajor14161805/1905/2005/2105/2205/23
Action stage
14 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12445000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

042 
WGUS46 KOTX 191719
FLWOTX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Spokane WA
1019 AM PDT Tue May 19 2020

...The National Weather Service in Spokane WA has issued a Flood 
Warning for the following rivers in Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued overnight.

&&


WAC047-201300-
/O.NEW.KOTX.FL.W.0005.200520T1108Z-200522T1910Z/
/TONW1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 AM PDT Tue May 19 2020

The National Weather Service in Spokane has issued a

* Flood Warning for
  the Okanogan River near Tonasket.
* From late tonight to Friday afternoon.
* At 10 AM PDT Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* The river is expected to reach flood stage by early Wednesday 
  morning.
* Forecast...The river will remain just above flood stage of 15 ft 
  through Friday afternoon before slowly lowering Friday evening.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

LN
7 follow-up statements
680 
WGUS86 KOTX 201000
FLSOTX

Flood Statement
National Weather Service Spokane WA
300 AM PDT Wed May 20 2020

...The Flood Warning is extended for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 300 PM PDT.

&&


WAC047-202200-
/O.EXT.KOTX.FL.W.0005.200520T1000Z-200523T1826Z/
/TONW1.1.ER.200520T0300Z.200520T1800Z.200523T0626Z.NO/
300 AM PDT Wed May 20 2020

...The Flood Warning is now in effect until late Saturday morning...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* From early this morning to Saturday morning.
* At 2:15 AM PDT Wednesday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain above flood stage 
  through Friday, and then river levels to begin to recede Friday 
  evening.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.
* Flood History...This crest compares to a previous crest of 15.1 
  feet on 05/22/2008.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

RF
076 
WGUS86 KOTX 202036
FLSOTX

Flood Statement
National Weather Service Spokane WA
136 PM PDT Wed May 20 2020

...The Flood Warning is extended for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Caution is urged when walking near river banks.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 145 AM PDT.

&&


WAC047-211330-
/O.EXT.KOTX.FL.W.0005.000000T0000Z-200523T1827Z/
/TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/
136 PM PDT Wed May 20 2020

...The Flood Warning is now in effect until late Saturday morning...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Saturday morning.
* At 2:15 AM PDT Wednesday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast to 
  continue.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 AM PDT Wednesday was 15.1 feet.
* Forecast...The river is expected to fall below flood stage late 
  Friday evening and continue falling to 13.4 feet late Tuesday 
  evening.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

FX
710 
WGUS86 KOTX 211211
FLSOTX

Flood Statement
National Weather Service Spokane WA
511 AM PDT Thu May 21 2020

...A Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 515 PM PDT.

&&


WAC047-212200-
/O.CON.KOTX.FL.W.0005.000000T0000Z-200523T1827Z/
/TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/
511 AM PDT Thu May 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Saturday morning.
* At 2:15 AM PDT Wednesday, May 20 the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 AM PDT Wednesday was 15.1 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow evening and continue falling to 13.4 feet late Tuesday 
  evening.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.
* Flood History...This crest compares to a previous crest of 15.1 
  feet on 05/22/2008.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

JS
170 
WGUS86 KOTX 211217
FLSOTX

Flood Statement
National Weather Service Spokane WA
517 AM PDT Thu May 21 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 300 PM PDT.

&&


WAC047-212200-
/O.CON.KOTX.FL.W.0005.000000T0000Z-200523T1827Z/
/TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/
517 AM PDT Thu May 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Saturday morning.
* At 2:15 AM PDT Wednesday, May 20 the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 AM PDT Wednesday was 15.1 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow evening and continue falling to 13.4 feet late Tuesday 
  evening.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.
* Flood History...This crest compares to a previous crest of 15.1 
  feet on 05/22/2008.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

JS
781 
WGUS86 KOTX 211919
FLSOTX

Flood Statement
National Weather Service Spokane WA
1219 PM PDT Thu May 21 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at www.weather.gov/spokane

The next statement will be issued overnight.

&&


WAC047-220730-
/O.EXT.KOTX.FL.W.0005.000000T0000Z-200522T1300Z/
/TONW1.1.RS.200520T0300Z.200520T1800Z.200523T0626Z.NO/
1219 PM PDT Thu May 21 2020

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Friday morning.
* At 11:15 AM PDT Thursday, May 20 the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 13.4 feet by Tuesday.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

LN
925 
WGUS86 KOTX 220350
FLSOTX

Flood Statement
National Weather Service Spokane WA
850 PM PDT Thu May 21 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 830 AM PDT.

&&


WAC047-221200-
/O.EXT.KOTX.FL.W.0005.000000T0000Z-200522T2100Z/
/TONW1.1.ER.200520T0300Z.200520T1800Z.200522T0900Z.NO/
850 PM PDT Thu May 21 2020

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until Friday afternoon.
* At 8:15 PM PDT Thursday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 14.2 feet Thursday 
  afternoon.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

IDC021-221200-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/BFEI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM PDT Thu May 21 2020

The National Weather Service in Spokane has released 

Forecast Information for
  the Kootenai River at Bonners Ferry.
* At 8:15 PM PDT Thursday the stage was 58.9 feet.
* Flood stage is 64.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to a crest of 60.4 feet 
  early Saturday morning.


&&

LAT...LON 4874 11633 4872 11623 4859 11636 4900 11663
      4900 11640

$$

IDC021-221200-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/EASI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM PDT Thu May 21 2020

The National Weather Service in Spokane has released 

Forecast Information for
  the Moyie River at Eastport.
* At 7:45 PM PDT Thursday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to fall to 7.6 feet Thursday 
  afternoon.
* Impact...At 9.0 feet, Lowland flooding occurs between Eastport and 
  Addie.


&&

LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622

$$

WAC019-221200-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/FRYW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
850 PM PDT Thu May 21 2020

The National Weather Service in Spokane has released 

Forecast Information for
  the Kettle River near Ferry above Curlew.
* At 7:15 PM PDT Thursday the stage was 17.7 feet.
* Flood stage is 18.5 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to 18.4 feet late Sunday 
  morning. Additional rises are possible thereafter.
* Impact...At 18.3 feet, Minor flooding will occur in the 'Ol 
  Swimming Hole County Park in Curlew.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$
197 
WGUS86 KOTX 220402
FLSOTX

Flood Statement...CORRECTED
National Weather Service Spokane WA
902 PM PDT Thu May 21 2020

...The Flood Warning continues for the following rivers in 
Washington...

  Okanogan River near Tonasket affecting Okanogan County.

For the OKANOGAN RIVER...including Tonasket...Minor flooding is 
forecast.

Additional information is available at www.weather.gov/spokane

The next statement will be issued overnight.

&&


WAC047-221615-
/O.COR.KOTX.FL.W.0005.000000T0000Z-200522T2100Z/
/TONW1.1.ER.200520T0300Z.200520T1800Z.200522T0900Z.NO/
902 PM PDT Thu May 21 2020

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Okanogan River near Tonasket.
* Until late tonight.
* At 8:15 PM PDT Thursday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 13.4 feet by Tuesday.
* Impact...At 15.0 feet, Minor flooding of low-lying areas is likely 
  between Oroville and Tonasket.


&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968

$$

IDC021-221615-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/BFEI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM PDT Thu May 21 2020

The National Weather Service in Spokane has released 

Forecast Information for
  the Kootenai River at Bonners Ferry.
* At 8:15 PM PDT Thursday the stage was 58.9 feet.
* Flood stage is 64.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to a crest of 60.4 feet 
  early Saturday morning.


&&

LAT...LON 4874 11633 4872 11623 4859 11636 4900 11663
      4900 11640

$$

IDC021-221615-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/EASI1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM PDT Thu May 21 2020

The National Weather Service in Spokane has released 

Forecast Information for
  the Moyie River at Eastport.
* At 7:45 PM PDT Thursday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to fall to 7.6 feet Thursday 
  afternoon.
* Impact...At 9.0 feet, Lowland flooding occurs between Eastport and 
  Addie.


&&

LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622

$$

WAC019-221615-
/O.ROU.KOTX.HY.S.0000.000000T0000Z-000000T0000Z/
/FRYW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM PDT Thu May 21 2020

The National Weather Service in Spokane has released 

Forecast Information for
  the Kettle River near Ferry above Curlew.
* At 7:15 PM PDT Thursday the stage was 17.7 feet.
* Flood stage is 18.5 feet.
* No flooding is currently forecast.
* Forecast...The river is expected to rise to 18.4 feet late Sunday 
  morning. Additional rises are possible thereafter.
* Impact...At 18.3 feet, Minor flooding will occur in the 'Ol 
  Swimming Hole County Park in Curlew.


&&

LAT...LON 4900 11888 4900 11818 4868 11810 4886 11880

$$

RJ

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 19, 4:55 AM PDT, 5 hours 24 minutes earlier.

Area forecast discussion, May 19, 4:55 AM PDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
455 AM PDT Tue May 19 2020

.SYNOPSIS...
The wet weather pattern continues with a chance of thunderstorms
possible each afternoon. Thunderstorms will be slow moving
especially over northeast Washington into north Idaho today and
Wednesday. Moderate to heavy rains are anticipated late tonight
into Wednesday evening across southeast Washington into north
Idaho. Rises on areas rivers are expected. Showers continue
Thursday into Friday with a drier and warmer period finally by the
weekend.

&&

.DISCUSSION...
Today: Still dealing with a cutoff low that will slowly migrate across
the western US. While the elongated low center spans from OR into
northern CA and NV, the northern fringe of the circulation
brushes across southern WA and a deep southerly flow of moisture
creeps up the spine of Idaho. Radar shows scattered light showers
rotating around the northern fringe, drifting from east to west
across eastern WA due to weak ripples in the upper flow. By
afternoon, surface based instability increases across the northern
tier counties with cape values ranging from 300 to 800 J/kg,
leaning toward a chance of thunderstorms. Storm movement will be
slow with a continued slight drift from east to west. These
showers will have the potential for heavy downpours, while any
thunderstorms could produce small hail and wind gusts to 35 mph.
Heavy downpours from slow moving or training storms could lead to
localized ponding of water or minor flooding. Although could see
some convection in the east slopes of the Cascades, the main
threat area looks to span from northeast WA into north Idaho.

Tonight into Wednesday night: As the thunderstorm threat decreases
early this evening, will see the upper low center pivot over
southern ID and enhancing a deformation band across southeast WA
into north Idaho with bands of moderate rain and persists into
much of Wednesday. Rainfall totals could easily range from 1” to
2” which could aggravate river basins, causing rises on many
small streams and rivers across southeast Washington into the
southern ID panhandle. Cool and showery conditions should prevail
across north Idaho with temperatures 50s. Surface based
instability will be confined to northeast WA with a renewed chance
of thunderstorm Wednesday afternoon and early evening but should
be more confined to the western edge of the deformation band.
Showers will gradually decrease from north Idaho Wednesday night
as the remains of the upper low lifts into northwest MT. Meanwhile
in central WA, a surface trough deepens and a westerly winds
increase from the east slopes of the Cascades into the western
Basin with gusts to 35 to 40 mph. Strong downsloping will develop
with mild and dry conditions. /rfox.

Thursday and Friday: The wide upper level trough begins to shift
eastward and a low will move into the region from British Columbia.
This new low pressure system will bring more moisture and rainfall.
The models are in general agreement that the Columbia Basin will
stay relatively dry and heaviest rainfall accumulations in the
northern WA mountains, Cascades, and Idaho Panhandle. Over the two
day period, some locations may see another 0.25-0.50" to round up to
a very wet week. By Friday, numerous rivers may be at bankfull, or
at minor flood stage. Isolated thunderstorms in the afternoon and
early evenings are possible, but the conditions are not looking
ideal with little instability and weak shear. High temperatures will
be well below normal, in the upper 50s to low 60s, which is nearly
10 degrees cooler than seasonal. In addition to the cooler
temperatures, Thursday will be breezy mostly in the Basin, Palouse,
and West Plains.

Saturday through Monday: As the low moves eastward and out of the
region, a ridge will move into the Pacific Northwest bringing warmer
and drier conditions for the weekend. However, the mountainous
terrain may still have some spotty rain showers. Temperatures will
begin warming as we move into the weekend and early next week. The
warming trend will bring temperatures back near seasonal, with highs
in the upper 60s and low 70s. Looking into early next week, some
models are hinting that this may be a short lived ridge, with more
unsettled weather on the way. Still too soon for certainty with
plenty of time for things to change. JS

&&

.AVIATION...
12Z TAFS: A moist and unstable southeast flow will keep scattered
showers across the TAF sites through much of the day. Lingering
low level moisture will allow for areas of MVFR to local IFR
conditions through mid morning, especially in the KGEG-KCOE
corridor to KPUW and KLWS. Surface based instability increases
after 21z with the potential of thunderstorms especially in the
KGEG-KCOE corridor through 02z. Showers will increase across
southeast WA into the Idaho Panhandle with more stratiform rain
setting up by midnight east of a line from KLWS-KGEG. Drier
conditions will be found at KEAT with gusty downslope winds. /rfox

&&

.HYDROLOGY...
Hydrology: Recent rainfall and high mountain snowmelt caused rises
on the main north-central WA river basins, including the Okanogan
and Kettle. In fact, rises on the Kettle at Ferry pushed it to
slightly above flood stage last evening. It’s expected to
plateau with minor flooding through the day. The Okanogan at
Tonasket will continue to rise, reaching flood stage by midday
today. The moderate rains tonight into Wednesday over north Idaho
will lead to sharp rises on both small streams and rivers,
especially the Coeur d’Alene and St. Joe. Rises on Paradise
Creek are possible as well as Asotin, Lapwai and Lawyer Creek.
Bankfull conditions are likely, although could see minor flooding
possible on the St. Joe at St. Maries late this week. /rfox.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        63  49  60  43  58  39 /  50  80  80  40  40  20
Coeur d'Alene  63  49  57  44  56  40 /  60  80  90  60  60  20
Pullman        59  45  55  42  55  38 /  70  90  90  40  40  20
Lewiston       63  52  61  49  61  44 /  80  90  80  40  50  30
Colville       69  48  67  43  62  40 /  60  50  70  50  60  40
Sandpoint      63  50  58  45  56  41 /  70  80 100  80  80  40
Kellogg        61  49  54  44  53  41 /  90  90 100  80  80  50
Moses Lake     71  50  75  46  66  42 /  60  30  20   0  10  10
Wenatchee      71  51  71  47  63  44 /  30  20  10  10  20  20
Omak           74  49  74  44  64  44 /  40  20  20  10  40  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, May 19, 5:03 AM PDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
503 AM PDT Tue May 19 2020

WAZ034-035-038-041>044-201215-
Moses Lake Area-Upper Columbia Basin-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
503 AM PDT Tue May 19 2020

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

Scattered showers will continue today with isolated thunderstorms
this afternoon and evening with brief heavy rain, gusty winds and
small hail possible. The probability for widespread hazardous
weather is low.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered showers with embedded thunderstorms will shift to the
mountains through the later half of the week. Breezy westerly
winds will develop Wednesday afternoon and evening and again on
Thursday.

IDZ001>004-026-027-WAZ031>033-036-037-201215-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Spokane Area-Northeast Mountains-
503 AM PDT Tue May 19 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Northeast Washington and Southeast
Washington.

.DAY ONE...TODAY AND TONIGHT

Numerous showers with embedded thunderstorms are expected on this
afternoon with brief heavy rain, gusty winds and small hail
possible. Then a band of moderate rain will develop over southeast
Washington into north Idaho overnight. The probability for
widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Moderate to heavy rain will persist through Wednesday night.
Minor flooding on rivers and small streams will be possible, as
well as mud slides in steep terrain. Showers with embedded
thunderstorms will gradually shift to the mountains late in the
week.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:08 PM PDTRiver Flood WarningOTXFerry32 hr
May 19, 9:59 AM PDTFlood WatchOTXAsotin, Garfield, Whitman43 hr

Nearby

River Flood Warnings in Washington, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.